MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD DR; Implantable Lead

BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD DR; Implantable Lead
Model Number D121
Medical Device Problem Codes Signal Artifact/Noise (1036); Under-Sensing (1661); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was successfully explanted due to a low ra lead impedance and noise, with a gradual decrease in ra impedance to below 200 ohms.The ra lead also demonstrated noise and undersensing, with the findings consistent with a suspected insulation issue and myopotential oversensing.No pacing inhibition occurred, as intrinsic activity was present.The rv lead demonstrated high pacing thresholds, greater than 5 v, with variability in impedance over the previous six months but no out-of-range impedance measurement.Technical services (ts) discussed lead characteristics and sheath sizing considerations with the representative in preparation for the extraction, and the ra and rv leads were addressed as part of the planned procedure.This ra lead was explanted and replaced with another lead.No additional adverse patient effects were reported outside the revision procedure.At this time, this product has not been returned.
 
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
MOMENTUM? EL ICD DR
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50331321
Report Number2124215-2026-44695
Device Sequence Number5483304
Product Code LWS
UDI-Device Identifier00802526587726
UDI-Public(01)00802526587726(17)241124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/24/2024
Device Model NumberD121
Device Catalogue NumberD121
Device Lot Number238250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale